Discussions By Condition: Sexual conditions

Vaginal Burning

Posted In: Sexual conditions 0 Replies
  • Posted By: madhat
  • June 28, 2010
  • 09:22 PM


I had some vaginal discharge in March and so had a 3 day treatment of Canesten. But it didnot get better so I took another set of 3 day Monistat treatment in May. The dishcarge had reduced but around last week of May, I experienced a severe burning sensation in my vagina for a week, at the end of the week there was blood dishcarge.
I had been to the walk-in the next day and the doctor said that I had a vaginal sinus and had teared at 2 areas in the vagina causing a sinus.

I saw my family doctor and she sent me to a Proctologist and Gen.Surg. to check if the tear had gone to the anal area. Fortunatley it hadn't. The doctor says that the tear is from the episiotomy and has to be restitched and redone. I had a 10 day treatment of antibiotics.
Now I am being referred to a gynec and waiting for the day of the appointment which is July 12th.

Now I still have irritation and itching in my vagina. The walk in clicnic doctor took a swab but they haven't called so far so I am guessing that the results are negative.

anyone has any ideas on what I would be going through?


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?